# SDR DALA2019120547069

- Difficulty date: December 3, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 54,688 hours, 23,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Missing
- Location: L1 Doorway
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5651, L/P 5373087) DURING SERVICE CHECK FOUND: DOOR L1 AFT FRAME DOOR STRESS PLATE MISSING. 4TH UP FROM BOTTOM. CORRECTIVE ACTION: REPLACED PLATE AS REQUIRED PER B757AMM 52-11-00-968-001.
